Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Oily discharge from breasts, stained jeans, blood clot discharge during period. On I pill. What is wrong?

last night i had an oily like substance leak from my right breast and again today. there was enough to soak through my padded bra and leave a hand span stain on my jeans thigh (i was bent over and by breast was pressed against thigh whilst i changed my 21 month old sons nappy), i have done a breast examination and found no lumps. i am not pregnant (did a test), i have a doctors appointment on monday but i am obviously quite worried. what could this be? also don't know if this is connected but i have had a pulling sensation below (same feeling when passing a blood clot when on period). my last period started on the 18th march and finished on the 22nd march- period was normal although did suffer 2 migraines, i am on the pill microno
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Check your prolactin levels. Its possible that galactorrhea is the problem here. If so, medication will help.
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor